# SDR CALA2025052704952

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 33,650 hours, 12,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR HAS BODILY FLUID ON THE BAR APPARATUS DUE TO PA X EXPLOSION. VERIFIED DOOR 1L GIRT BAR HAS BEEN DEEP CLEANED
